Guest Posted April 11, 2015 Share Posted April 11, 2015 I was dIagnosed 6 years ago with Gleeson 7, 7 of 12 positive biopsy PSA 9 and decided to have RP on Urologists advice - usual story at that time. 18 months post op rising PSA started on Lucrine (and I am still on 4 monthly injection ) after 18 months rising PSA led to 36 radiation treatments but last December showed bone metastasis so decision made to start chemotherapy ( Taxatore) 3 weekly with the aim of 10 treatments. Having completed 5 treatments with some acceptable side affects, recent CT scan confirmed reduction in nodes, PSA down from 69 to 15 but showing some new bone tumours in a recent bone scan. I am concerned with what I understand to be Nueropathy which has started in soles of my feet, sort of like small peebles but nothing there. On reading chemo induced Nueropathy articles I also have weakening in legs and am concerned this will advance. Has anyone experience with chemo induced Nueropathy (CIPN) any advice welcome as I am considering stopping chemo and move to option of Enzalutamide? Roger Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.